| Texto completo | |
| Autor(es): |
Carvalho, Alexandre N.
;
Cholewa, Jan W.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Ergodic Theory and Dynamical Systems; v. 31, p. 27-pg., 2011-12-01. |
| Resumo | |
In this article semigroups in a general metric space V, which have pointwise exponentially attracting local unstable manifolds of compact invariant sets, are considered. We show that under a suitable set of assumptions these semigroups possess strong exponential dissipative properties. In particular, there exists a compact global attractor which exponentially attracts each bounded subset of V. Applications of abstract results to ordinary and partial differential equations are given. (AU) | |
| Processo FAPESP: | 09/52687-4 - Jan Wladyslaw Cholewa | University of Silesia - Polônia |
| Beneficiário: | Alexandre Nolasco de Carvalho |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Internacional |
| Processo FAPESP: | 08/53094-4 - Sistemas dinâmicos em espaços de dimensão infinita sob perturbações |
| Beneficiário: | Alexandre Nolasco de Carvalho |
| Modalidade de apoio: | Bolsas no Exterior - Pesquisa |